# SDR IPXA2021101274872

- Difficulty date: October 11, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 81,509 hours, 15,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** R1 SLIDE PRESS TO TEST SWITCH INOP. DEFERRED IAW MEL 25-61-2. DMP 25-61-2 ACCOMPLISHED. M759324 ASSIGNED.PERF OPS CK OF R1 DOOR REMOTE PRESSURE INDICATOR. OPS CK GOOD REF AMM 25-61-04. THIS CLEARS M759324.
